sorry this is so long, but I'm really confused
Okay, well back in December around my break off from college, I started having incredibly bad stomach pains which I went to the hospital and numerous doctors for. They never found out what was wrong with me, and did almost every test imaginagle. I am currently taking (and have been since June 07) Wellbutrin 150 mgX2 a day, Seroquel 100 mg once a day, and Birth Control (ortho tri cyclen) I was on the generic budprion at the time, and the doctor who did my endoscopy (who found nothing) decided I was have stomach spasms. Well after being on Tramadol (ultam) for the imense pain I was having (I use to be A major speed addict but have been totally sober since June, and I have had an ongoing problem with bulimia since then) the doctor decided to put me on Bentyl. Well the first few days where going fine, and then all of the sudden on the third day I have these weird spells where my neck were spasm and my head wouldn't stop shaking. I wasn't able to focus at the time and everything felt fuzzy. These epsidoes kept happening like every 30 minutes. They gradually got worse throughout the day and to the point where my whole body would uncontrollably twitch for like 15 minutes. (it was like my leg would twitch, then my face, then both my arms, etc)
Those happened a few times, but I just shrugged them off at tremors as a side effect from the medications. Later that night I took my seroquel, because I usually take it before bed because it makes me tired. IT usually takes about 30 minutes to kick in, and I was getting tired from it. When I laid down I had this weird buzzing noise going on. I thought I left something on in my room but there wasn't anything. In a matter of a few seconds the buzzing got so loud that i thought my ears were going to bleed they hurt so bad. Then this weird feeling started in my lower spine and crawled up my back all the way to my head. Once It hit my head all I saw were flashing lights and drifted in and out of blackness, this whole time i couldn't move at all, my body seem paralyzed and after about 30 seconds it all stopped. Freaked out i went to my mom and said "I think I'm having seizures!" I was so scared (even more scared than my major car wreck last year) that i made her stay with my until I went to bed. I kept getting that weird feeling agian and everything would start getting dim, but it'd go away. Well when I finally fell asleep my mom said "my muscles and body were doing things she's never seen before" frightened I called my doctor and they said to keep taking all the medications and get an EEG and MRI. Both of those turned up nothing and the episodes stopped after I got off the bently.
Well for the last 2 weeks i have managed to quit smoking because of the wellbutrin (which recently in the last few weeks have changed it over fropm the generic). But now I keep these episodes every like 20 mins-half hour (when I have NEVER EVER had seizures auroas or a migraine ever)
They consist of
(each lasting a few seconds to a minute)
*like time speeds up incredibly fast and everything is going just...really fast
* i feel like i'm not connected to my body
*I see little flashing spots in my vision
*I have times at work or school where I just can't find the right words or can't get them out and I stutter repetivaly
*Times where I just don't feel right, my head doesn't feel right
*I smell things that are AWFUL and no one else can nothing I have ever smelt before
*This nasty taste in my mouth that's on and off
*Uncontrollably twitches in my face and shakyness in my right hand
and I could go on.
*times where I just can't think, like even reading is too much to process
so are these just side effects of getting use the wellbutrin?
Why is this happening now and never before when I have had no change in medications besides getting off bently (back in january!) and changing from the generic to wellbutrin... and I have stopped drinking besides once or twice a week (a few drinks) and stopped smoking pot and cigaretts.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?